# SDR A6WA200740573

- Difficulty date: September 19, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED APPROX 1 INCH AT DOOR ASSIST CABLE PULLEY IN RADIUS OF ANGLE.  MAINTENANCE REPAIRED ANGLE IAW BOMBARDIER AERO SPACE REO 601R-52-11-513.  (M)
